MathSciNet Relay Station
MathSciNet bibliographic data
MR211966 10.12 (14.40)
Cassels, J. W. S.; Guy, M. J. T. On the Hasse principle for cubic surfaces. Mathematika 13 1966 111–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement